ISSN 1677-1966 printed version
ISSN 2179-8451 on-line version

EDITORIAL BOARD

 

Editor [or Editors]

Managing Editor

  • Fabrício Simeoni de Sousa, Universidade de São Paulo, Brasil.

 

Associated Editors

  • Fernando Lobo Pereira, FEUP - Universidade do Porto, Portugal
  • Benjamín R. C. Bedregal, Universidade Federal do Rio Grande do Norte, Brasil,
  • Geraldo Diniz, Universidade Federal do Mato Grosso, Brasil,
  • Rosana J. Motta, Universidade Federal de Uberlândia, Brasil,
  • Hasnaa Zidani, l'ENSTA ParisTech, França,
  • Jennifer Siggers, Imperial College, UK,
  • Miguel Sanjuan, Universidad Rey Juan Carlos, Espanha,
  • Epaminondas Rosa, Illinois State University, USA,
  • Albert C. J. Luo, Southern Illinois University, USA,
  • Gilmar Mompean, Université des Sciences et Technologies de Lille Polytech'Lille, França,
  • Pedro Lima, Instituto Superior Técnico de Lisboa, Portugal,
  • Marcelo Ferreira Siqueira, Universidade Federal do Rio Grande do Norte, Brasil,
  • Mário de Castro Andrade Filho, Universidade de São Paulo, Brasil,
  • Liliane Barichello, Universidade Federal do Rio Grande do Sul, Brasil,
  • Graçaliz P.  Dimuro, Universidade Federal do Rio Grande, Brasil,
  • Antônio José da Silva Neto, Universidade Estadual do Rio de Janeiro, Brasil,
  • Alexandre L. Madureira, Laboratório Nacional de Computação Científica, Brasil.

 

Editorial Comission

  • Solange Visgueiro

 

[Home] [About the journal] [Instructions to authors] [Subscriptions]


Creative Commons License All the content of the journal, except where otherwise noted, is licensed under a Creative Commons License

Sociedade Brasileira de Matemática Aplicada e Computacional
Rua Maestro João Seppe, nº. 900, 16º. andar - Sala 163,
CEP: 13561-120, São Carlos, SP - Brasil
Tel./Fax: +55 (16) 3412-9752


sbmac@sbmac.org.br